# SDR RRXA98371

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857395
- Condition: Cracked
- Location: Ws 526.76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING, LEADING EDGE, LOWER SKIN SURFACE WITH .55 INCH CRACK, AT STA XFS 526.76. REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05316.
